# SDR REXA2022101102232

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, CLEAT ON INTERCOSTAL FWD DD4 IS CORRODED.	REPLACED PAX DOOR CLEAT P/N 600-31902 -269 IAW CRJ 900 SRM 51-42-11-001-001-A01, INSTALLED NEW CLEAT IAW CRJ 900 SRM 51-42-06-001-001-A01
